MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
After performing the zeroing procedure on the pic catheter sensor, the monitor automatically shut down and restarted when the measurement of icp and ict values was initiated.The monitor or the connecting cable, both components were replaced and the sensor was tested on different's monitors.However, in all cases, after several seconds of measurement, the monitor repeatedly restarted.The catheter replacement has corrected the issue.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23510336
Report Number3001587388-2025-00116
Device Sequence Number9733225
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)250728(17)300601
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale